# SDR 99UAL900304

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1849U
- Make and model: Doug DC-10-10
- Aircraft serial: 46939
- Engine: Ge CF66D
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Popped
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAD ABNORMAL INFLIGHT NOISE-VIBRATION.  SEE AIRCRAFT LOG FOR DETAILS.  AIR NOISE ON RIGHT SIDE OF CABIN BETWEEN 28 & 35.  *S/D*  AREA CHECKED AND FOUND 12 INCHES OF SEAL POPPED ON THE CENTER CARGO COMPARTMENT PIT DOOR.  SEAL REINSTALLED AND DOOR OPERATIONALLY CHECKED OK.
